Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The index number of an $R$-space:
An extension of a result of M.Takeuchi's

Author: Cristián U. Sánchez
Journal: Proc. Amer. Math. Soc. 125 (1997), 893-900
MSC (1991): Primary 53C30; Secondary 53C35
MathSciNet review: 1343722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: M. Takeuchi proved the following nice result: The ``two-number'' of a symmetric $R$-space is equal to the sum of the Betti numbers of the space with coefficients in $Z_2$. In the present paper an extension of this result is given for general $R$-spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C30, 53C35

Retrieve articles in all journals with MSC (1991): 53C30, 53C35

Additional Information

Cristián U. Sánchez
Affiliation: Fa. M.A.F., Universidad de Córdoba, Ciudad Universitaria, 5000, Córdoba, Argentina

PII: S 0002-9939(97)03517-X
Received by editor(s): August 5, 1994
Received by editor(s) in revised form: June 12, 1995
Additional Notes: The author’s research was partially supported by CONICET and CONICOR, Argentina
Communicated by: Roe W. Goodman
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia